# SDR SWAA2023111007544

- Difficulty date: October 4, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CABIN WET AREA FLOOR SUPPORT BEAM UPPER SURFACE AFT FLANGE RBL 10 STA 294;5 WL 208.1 MKD DOT<[01] ACCOMPLISHED FWD CABIN FLOOR BEAM UPPER CHORD AT STA 294.5 BETWEEN RBL-24 TO LBL-21 REF USED B737-700 SRM 53-10-51-2R-16 FIGURE 202 DETAIL(A)(B)(C)(D);[02] VERIFIED FLOOR BEAM UPPER CHORD REPAIR
